# SDR SIMA200320802

- Difficulty date: July 22, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N715AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145262
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, CORROSION FOUND ON THE LEFT OMEGA BEAM AT FRAME 20.  COMPLETELY REMOVED CORROSION BY CREATIN A CUTOUT.  FABRICATED AN EXTERNAL ANGLE, FILLER AND A PLATE.  REPAIR DONE IAW EMB 145 SRM, 145-1142 REV 22, 53-21-10 PARA 2 FIG 201 SHEET 1, AND STANDARD SRM PRACTICES.  (M)
